Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 17
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Harper, Adam J. 2016. Minor arcs, mean values, and restriction theory for exponential sums over smooth numbers. Compositio Mathematica, Vol. 152, Issue. 06, p. 1121.


    Brüdern, Jörg and Robert, Olivier 2015. Rational points on linear slices of diagonal hypersurfaces. Nagoya Mathematical Journal, Vol. 218, p. 51.


    BRÜDERN, JÖRG 2015. ON THE ASYMPTOTIC FORMULA IN WARING'S PROBLEM: ONE SQUARE AND THREE FIFTH POWERS. Glasgow Mathematical Journal, Vol. 57, Issue. 03, p. 681.


    Wooley, T. D. 2015. Rational solutions of pairs of diagonal equations, one cubic and one quadratic. Proceedings of the London Mathematical Society, Vol. 110, Issue. 2, p. 325.


    Friedlander, John B. and Wooley, Trevor D. 2014. ON WARING’S PROBLEM: TWO SQUARES AND THREE BIQUADRATES. Mathematika, Vol. 60, Issue. 01, p. 153.


    Hoffman, John W. and Yu, Gang 2013. A ternary additive problem. Monatshefte für Mathematik, Vol. 172, Issue. 3-4, p. 293.


    Parsell, S. T. and Wooley, T. D. 2013. Exceptional Sets for Diophantine Inequalities. International Mathematics Research Notices,


    Wooley, T. D. 2013. On Linnik's Conjecture: Sums of Squares and Microsquares. International Mathematics Research Notices,


    Parsell, Scott T. 2012. HUA-TYPE ITERATION FOR MULTIDIMENSIONAL WEYL SUMS. Mathematika, Vol. 58, Issue. 02, p. 209.


    Wooley, Trevor 2012. Vinogradov's mean value theorem via efficient congruencing. Annals of Mathematics, Vol. 175, Issue. 3, p. 1575.


    Brüdern, Jörg and Kawada, Koichi 2011. The asymptotic formula in Waring’s problem for one square and seventeen fifth powers. Monatshefte für Mathematik, Vol. 162, Issue. 4, p. 385.


    Brüdern, Jörg and Wooley, Trevor D. 2010. On Waring’s problem: Three cubes and a minicube. Nagoya Mathematical Journal, Vol. 200, p. 59.


    Brüdern, Jörg and Wooley, Trevor D. 2001. On Waring’s problem: Three cubes and a sixth power. Nagoya Mathematical Journal, Vol. 163, p. 13.


    Wooley, Trevor D. 2000. Sums of three cubes. Mathematika, Vol. 47, Issue. 1-2, p. 53.


    Kawada, Koichi 1996. On the sum of four cubes. Mathematika, Vol. 43, Issue. 02, p. 323.


    Dashkevich, A. M. 1995. On representing natural numbers as a sum of mixed powers. Mathematical Notes, Vol. 57, Issue. 3, p. 254.


    Brüdern, Jörg 1988. On Waring's problem for cubes and biquadrates. II. Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 104, Issue. 02, p. 199.


    ×
  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 103, Issue 1
  • January 1988, pp. 27-33

A problem in additive number theory

  • Jörg Brüdern (a1)
  • DOI: http://dx.doi.org/10.1017/S0305004100064586
  • Published online: 24 October 2008
Abstract

The determination of the minimal s such that all large natural numbers n admit a representation as

is an interesting problem in the additive theory of numbers and has a considerable literature, For historical comments the reader is referred to the author's paper [2] where the best currently known result is proved. The purpose here is a further improvement.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×